# SDR MASA200600890

- Difficulty date: March 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 16,995 hours, 13,166 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6459 SBA - FLAPS FAIL CAUTION MESSAGE.  MAINTENANCE PERFORMED PART "A" OF THE FLAPS FAIL PROCEDURE.  AIRCRAFT RETURNED TO SERVICE.
